# SDR UIEA2018111602628

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,706 hours, 20,143 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Hpsov
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV STATUS MESSAGE ( PERFORMED FIM TASK 36-10 FT 833 BITE PROCEDURE. NO DEFECTS NOTED. GROUND RAN #1 ENGINE IAW B767 AMM 71-00-00, COULD NOT DUPLICATE DISCREPANCY. OPS CHECK GOOD. AIRCRAFT OK FOR SERVICE )
